Cardinal properties of lattice ordered groups

J. Jakubík

Fundamenta Mathematicae (1972)

  • Volume: 74, Issue: 2, page 85-98
  • ISSN: 0016-2736

How to cite


Jakubík, J.. "Cardinal properties of lattice ordered groups." Fundamenta Mathematicae 74.2 (1972): 85-98. <>.

author = {Jakubík, J.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {85-98},
title = {Cardinal properties of lattice ordered groups},
url = {},
volume = {74},
year = {1972},

AU - Jakubík, J.
TI - Cardinal properties of lattice ordered groups
JO - Fundamenta Mathematicae
PY - 1972
VL - 74
IS - 2
SP - 85
EP - 98
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. Dao Rong Tong, The structure of a complete l -group
  2. Ján Jakubík, Homogeneous lattice ordered groups
  3. Ján Jakubík, On vector lattices of elementary Carathéodory functions
  4. Ján Jakubík, Direct product decomposition of M V -algebras
  5. Ján Jakubík, On disjoint subsets of a complete lattice ordered group
  6. Ján Jakubík, Radical subgroups of lattice ordered groups
  7. Ján Jakubík, Generalized cardinal properties of lattices and lattice ordered groups
  8. Ján Jakubík, Weak homogeneity of lattice ordered groups
  9. Ján Jakubík, Torsion radicals of lattice ordered groups
  10. Ján Jakubík, Torsion classes of Specker lattice ordered groups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.